Chill Space

Jam Site Owner: 
Jam Site Description: 

 

Schedule of Activites

Friday

6:00 p.m. - 7:30 p.m.

Registration -Jammer check in

 

7:30 p.m. - 8:00 p.m.

Welcome announcements and Keynote video

 

8:00 p.m. -  9:00 p.m.

-Dinner

-Groupings

- Ice-breakers

 

9:00 p.m.- Onwards

-Teams start jamming

 

Saturday

9:00 a.m. - 10:30 a.m.

Registration

 

9:00 a.m - 9:00 p.m

Jamming time

 

9:00-10:00 AM

1 Hour

Breakfast

 

11:00AM - 12:00 PM

Setup for future Uploading of games

 

1:00-2:00 PM

1 Hour

Lunch

 

5:00-6:00 PM

1 Hour

Playtest each others games

 

6:00-7:00 PM

1 Hour

Social/break out activity

 

7:00-8:00 PM

1 Hour

Dinner and social time

 

Sunday

9:00-10:00

Registration

 

9:00 a.m - 9:00 p.m

Jamming time

 

9:00-10:00 AM

Breakfast

 

10:00-11:00 AM

Finalization of games

 

11:00- 12:00 PM

Game uploads to the GGJ website

 

12:00 - 2:00 PM

Short presentations - each team does a short presentation or game play video to show the group

 

2:00-3:00 Pm

Clean up and close

Important Notes

- Please bring your own Unit to be used while jamming

- If you have any special allergies please inform us before hand

- Bring your own toiletries, clothes and sleeping gear

Who Can Participate: 
only University students
Age Restrictions: 
18+ only
Maximum Capacity: 
50

Recently Uploaded Games

You take upon the role of a cell. Your job is to defend your home from other evil cells by shooting at them! How long will your home last before it gets REKT?!
The game follows the adventure of "Richmond" who has been transported to another world and has amnesia.
See all games